# SDR AALA20100406LGA01

- Difficulty date: April 5, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 54,804 hours, 28,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29647
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS. OPS CHECKED NORMAL.
